Secondary cutaneous effects of hydroxyurea: Possible pathogenetic mechanisms

Elisa Zaccaria, Emanuele Cozzani, Aurora Parodi

Research output: Contribution to journalArticle

Abstract

We report the case of a 73-year-old man who had been on hydroxyurea for essential thrombocythemia since 1988. After 12 years of treatment he developed a symmetrical dermatomyositis-like eruption together with a leg ulceration and five squamous cell carcinomas of the face. The possible pathogenetic mechanisms of these known side effects are discussed.

Original languageEnglish
Pages (from-to)176-178
Number of pages3
JournalJournal of Dermatological Treatment
Volume17
Issue number3
DOIs
Publication statusPublished - Jun 1 2006

Keywords

  • Disorders
  • Hydroxyurea
  • Leg ulcer
  • Myeloproliferative
  • Therapy

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Secondary cutaneous effects of hydroxyurea: Possible pathogenetic mechanisms'. Together they form a unique fingerprint.

  • Cite this